PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 130 | 2 | 115-133
Tytuł artykułu

On Denjoy-Dunford and Denjoy-Pettis integrals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The two main results of this paper are the following: (a) If X is a Banach space and f : [a,b] → X is a function such that x*f is Denjoy integrable for all x* ∈ X*, then f is Denjoy-Dunford integrable, and (b) There exists a Dunford integrable function $f : [a,b] → c_0$ which is not Pettis integrable on any subinterval in [a,b], while $ʃ_J f$ belongs to $c_0$ for every subinterval J in [a,b]. These results provide answers to two open problems left by R. A. Gordon in [4]. Some other questions in connection with Denjoy-Dundord and Denjoy-Pettis integrals are studied.
Słowa kluczowe
Twórcy
Bibliografia
  • [1] J. Diestel, Sequences and Series in Banach Spaces, Grad. Texts in Math. 92, Springer, 1984.
  • [2] J. Diestel and J. J. Uhl, Jr., Vector Measures, Math. Surveys 15, Amer. Math. Soc., 1977.
  • [3] N. Dunford and J. T. Schwartz, Linear Operators, part I, Interscience, New York, 1958.
  • [4] R. A. Gordon, The Denjoy extension of the Bochner, Pettis, and Dunford integrals, Studia Math. 92 (1989), 73-91.
  • [5] R. A. Gordon, The integrals of Lebesque, Denjoy, Perron and Henstock, Grad. Stud. Math. 4, Amer. Math. Soc., Providence, 1994.
  • [6] J. Lindenstrauss and L.Tzafriri, Classical Banach Spaces I, Springer, 1977.
  • [7] S. Saks, Theory of the Integral, 2nd revised ed., Hafner, New York, 1937.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv130i2p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.